Skip to main content

Editorial Expression of Concern: Somatostatin antagonist induces catalepsy in the aged rat

The Original Article was published on 29 December 2012

Editorial Expression of Concern: Psychopharmacology

The Editor-in-Chief would like to alert readers that concerns have been raised regarding the data in this article (Ionov and Pushinskaya [1]). Specifically, Tables 1–3 appear to contain repeated SEM values for similar mean values.

The corresponding author has been contacted to address these concerns and stated that the experimental procedures described in the article were designed to decrease data variability. However, the authors have not provided the raw data for validation. Therefore, readers are advised to interpret the results with caution.

Irina I. Pushinskaya has not responded to any correspondence from the editor or publisher about this Editorial Expression of Concern. Ilya D. Ionov has not explicitly stated whether they agree or disagree to this Editorial Expression of Concern.

Reference

  1. Ionov ID, Pushinskaya II (2013) Somatostatin antagonist induces catalepsy in the aged rat. Psychopharmacology 227:273–276. https://doi.org/10.1007/s00213-012-2961-0

    CAS  Article  PubMed  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Ilya D. Ionov.

Additional information

Publisher’s note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ionov, I.D., Pushinskaya, I.I. Editorial Expression of Concern: Somatostatin antagonist induces catalepsy in the aged rat. Psychopharmacology (2022). https://doi.org/10.1007/s00213-022-06166-w

Download citation

  • Published:

  • DOI: https://doi.org/10.1007/s00213-022-06166-w